Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

54 Publikationen

2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2937476 OA
A priori estimates for rough PDEs with application to rough conservation laws
Deya A, Gubinelli M, Hofmanová M, Tindel S (2019)
Journal of Functional Analysis 276(12): 3577-3645.
PUB | PDF | DOI | Download (ext.) | WoS
 
2019 | Zeitschriftenaufsatz | E-Veröff. vor dem Druck | PUB-ID: 2938373
Function spaces and extension results for nonlocal Dirichlet problems
Dyda B, Kaßmann M (2019)
JOURNAL OF FUNCTIONAL ANALYSIS 277(11): UNSP 108134.
PUB | DOI | WoS
 
2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2935866
An infinite dimensional umbral calculus
Finkelshtein D, Kondratiev Y, Lytvynov E, Oliveira MJ (2019)
JOURNAL OF FUNCTIONAL ANALYSIS 276(12): 3714-3766.
PUB | DOI | WoS
 
2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2935865
Convergence in variation of solutions of nonlinear Fokker-Planck-Kolmogorov equations to stationary measures
Bogachev VI, Röckner M, Shaposhnikov SV (2019)
JOURNAL OF FUNCTIONAL ANALYSIS 276(12): 3681-3713.
PUB | DOI | WoS
 
2017 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2911002
Restricted Markov uniqueness for the stochastic quantization of P(Phi)(2) and its applications
Röckner M, Zhu R, Zhu X (2017)
Journal of Functional Analysis 272(10): 4263-4303.
PUB | DOI | WoS
 
2017 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2912332
Spectral analysis of non-local Schrödinger operators
Kondratiev Y, Molchanov S, Vainberg B (2017)
JOURNAL OF FUNCTIONAL ANALYSIS 273(3): 1020-1048.
PUB | DOI | WoS
 
2017 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2911005
Lower estimates of heat kernels for non-local Dirichlet forms on metric measure spaces
Grigoryan A, Hu E, Hu J (2017)
JOURNAL OF FUNCTIONAL ANALYSIS 272(8): 3311-3346.
PUB | DOI | WoS
 
2016 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2905502
Distances between transition probabilities of diffusions and applications to nonlinear Fokker-Planck-Kolmogorov equations
Bogachev VI, Röckner M, Shaposhnikov SV (2016)
Journal of Functional Analysis 271(5): 1262-1300.
PUB | DOI | WoS
 
2015 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2782598
Laplace operators on the cone of Radon measures
Kondratiev Y, Lytvynov E, Vershik A (2015)
Journal of Functional Analysis 269(9): 2947-2976.
PUB | DOI | WoS
 
2014 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2673605
On continuity equations in infinite dimensions with non-Gaussian reference measure
Kolesnikov AV, Röckner M (2014)
Journal of Functional Analysis 266(7): 4490-4537.
PUB | DOI | WoS
 
2013 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2584527
Gibbs states over the cone of discrete measures
Hagedorn D, Kondratiev Y, Pasurek T, Röckner M (2013)
Journal Of Functional Analysis 264(11): 2550-2583.
PUB | DOI | WoS
 
2012 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2474355
Semigroup approach to birth-and-death stochastic dynamics in continuum
Finkelshtein D, Kondratiev Y, Kutoviy O (2012)
Journal of Functional Analysis 262(3): 1274-1308.
PUB | DOI | WoS
 
2012 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2536060
Strong solutions for stochastic partial differential equations of gradient type
Gess B (2012)
Journal of Functional Analysis 263(8): 2355-2383.
PUB | DOI | WoS
 
2012 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2454657
Strong uniqueness for both Dirichlet operators and stochastic dynamics to Gibbs measures on a path space with exponential interactions
Albeverio S, Kawabi H, Roeckner M (2012)
Journal of Functional Analysis 262(2): 602-638.
PUB | DOI | WoS
 
2011 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2394377
Potential theory of infinite dimensional Levy processes
Beznea L, Cornea A, Röckner M (2011)
Journal of Functional Analysis 261(10): 2845-2876.
PUB | DOI | WoS
 
2011 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2934337
Convolutions of singular measures and applications to the Zakharov system
Bejenaru I, Herr S (2011)
Journal of Functional Analysis 261(2): 478-506.
PUB | DOI | WoS | arXiv
 
2011 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2394372
Freeness of linear and quadratic forms in von Neumann algebras
Chistyakov G, Götze F, Lehner F (2011)
Journal of Functional Analysis 261(10): 2829-2844.
PUB | DOI | WoS
 
2010 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1793861
SPDE in Hilbert space with locally monotone coefficients
Liu W, Röckner M (2010)
Journal of Functional Analysis 259(11): 2902-2922.
PUB | DOI | WoS
 
2010 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1589498
Regular dependence on initial data for stochastic evolution equations with multiplicative Poisson noise
Marinelli C, Prévôt C, Röckner M (2010)
Journal of Functional Analysis 258(2): 616-649.
PUB | DOI | WoS
 
2010 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1796588
Ergodicity of non-equilibrium Glauber dynamics in continuum
Kondratiev Y, Kutoviy O, Minlos R (2010)
JOURNAL OF FUNCTIONAL ANALYSIS 258(9): 3097-3116.
PUB | DOI | WoS
 
2009 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1635704
Fokker-Planck equations and maximal dissipativity for Kolmogorov operators with time dependent singular drifts in Hilbert spaces
Bogachev VI, Da Prato G, Röckner M (2009)
Journal of Functional Analysis 256(4): 1269-1298.
PUB | DOI | WoS
 
2009 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2913525
Function spaces of variable smoothness and integrability
Diening L, Hästö P, Roudenko S (2009)
Journal of Functional Analysis 256(6): 1731-1768.
PUB | DOI | WoS | arXiv
 
2009 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1635461
Continuity and generators of dynamical semigroups for infinite Bose systems
Blanchard P, Hellmich M, Lugiewicz P, Olkiewicz R (2009)
JOURNAL OF FUNCTIONAL ANALYSIS 256(5): 1453-1475.
PUB | DOI | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1587382
On non-equilibrium stochastic dynamics for interacting particle systems in continuum
Kondratiev Y, Kutoviy O, Minlos R (2008)
JOURNAL OF FUNCTIONAL ANALYSIS 255(1): 200-227.
PUB | DOI | WoS
 
2006 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1599008
Weak solutions to the stochastic porous media equation via Kolmogorov equations: The degenerate case
Barbu V, Bogachev VI, Da Prato G, Röckner M (2006)
Journal of Functional Analysis 237(1): 54-75.
PUB | DOI | WoS
 
2006 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1597976
Holomorphic Bogoliubov functionals for interacting particle systems in continuum
Kondratiev Y, Kuna T, Oliveira MJ (2006)
JOURNAL OF FUNCTIONAL ANALYSIS 238(2): 375-404.
PUB | DOI | WoS
 
2004 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1607625
Uniqueness of diffusion generators for two types of particle systems with singular interactions
Kondratiev Y, Konstantinov AY, Röckner M (2004)
JOURNAL OF FUNCTIONAL ANALYSIS 212(2): 357-372.
PUB | DOI | WoS
 
2004 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1607311
On the relations between Poissonian white noise analysis and harmonic analysis on configuration spaces
Kondratiev Y, Kuna T, Oliveira MJ (2004)
JOURNAL OF FUNCTIONAL ANALYSIS 213(1): 1-30.
PUB | DOI | WoS
 
2003 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1610471
Harnack and functional inequalities for generalized Mehler semigroups
Röckner M, Wang F-Y (2003)
Journal of Functional Analysis 203(1): 237-261.
PUB | DOI | WoS
 
2002 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1613006
Surface measures and tightness of (r,p)-capacities on Poisson space
Bogachev VI, Pugachev OV, Röckner M (2002)
Journal of Functional Analysis 196(1): 61-86.
PUB | DOI | WoS
 
2001 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1616121
Weak Poincaré inequalities and L-2-convergence rates of Markov semigroups
Röckner M, Wang F-Y (2001)
Journal of Functional Analysis 185(2): 564-603.
PUB | DOI | WoS
 
2001 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1616117
Poincaré inequality for weighted first order Sobolev spaces on loop spaces
Gong F, Röckner M, Liming W (2001)
Journal of Functional Analysis 185(2): 527-563.
PUB | DOI | WoS
 
2001 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1616247
Stochastic dynamics of fluctuations in classical continuous systems
Albeverio S, Grothaus M, Kondratiev Y, Röckner M (2001)
JOURNAL OF FUNCTIONAL ANALYSIS 185(1): 129-154.
PUB | DOI | WoS
 
2000 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1620414
A priori estimates for symmetrizing measures and their applications to Gibbs states
Albeverio S, Kondratiev Y, Röckner M, Tsikalenko TV (2000)
JOURNAL OF FUNCTIONAL ANALYSIS 171(2): 366-400.
PUB | DOI | WoS
 
1999 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1620925
Rademacher's theorem on configuration spaces and applications
Röckner M, Schied A (1999)
Journal of Functional Analysis 169(2): 325-356.
PUB | DOI | WoS
 
1999 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1623247
Exponential integrability and transportation cost related to logarithmic sobolev inequalities
Bobkov SG, Götze F (1999)
JOURNAL OF FUNCTIONAL ANALYSIS 163(1): 1-28.
PUB | DOI | WoS
 
1999 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1622370
Fluctuations and their Glauber dynamics in lattice systems
Albeverio S, Daletskii A, Kondratiev Y, Röckner M (1999)
JOURNAL OF FUNCTIONAL ANALYSIS 166(1): 148-167.
PUB | DOI | WoS
 
1998 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1625042
Analysis and geometry on configuration spaces: The Gibbsian case
Albeverio S, Kondratiev Y, Röckner M (1998)
JOURNAL OF FUNCTIONAL ANALYSIS 157(1): 242-291.
PUB | DOI | WoS
 
1998 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1625675
Analysis and geometry on configuration spaces
Albeverio S, Kondratiev Y, Röckner M (1998)
JOURNAL OF FUNCTIONAL ANALYSIS 154(2): 444-500.
PUB | DOI | WoS
 
1997 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1628151
Partitions of unity in Sobolev spaces over infinite dimensional state spaces
Albeverio S, Ma Z-M, Röckner M (1997)
Journal of Functional Analysis 143(1): 247-268.
PUB | DOI | WoS
 
1997 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1627421
Ergodicity for the stochastic dynamics of quasi-invariant measures with applications to Gibbs states
Albeverio S, Kondratiev Y, Röckner M (1997)
JOURNAL OF FUNCTIONAL ANALYSIS 149(2): 415-&.
PUB | DOI | WoS
 
1997 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1637772
Ergodicity of L(2)-semigroups and extremality of Gibbs states
Albeverio S, Kondratiev Y, Röckner M (1997)
JOURNAL OF FUNCTIONAL ANALYSIS 144(2): 394-423.
PUB | DOI | WoS
 
1996 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1639025
Regularity of invariant measures: The case of non-constant diffusion part
Bogachev VI, Krylov N, Röckner M (1996)
Journal of Functional Analysis 138(1): 223-242.
PUB | DOI | WoS
 
1996 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2912874
Non-Gaussian Infinite Dimensional Analysis
Albeverio S, Daletsky YL, Kondratiev YG, Streit L (1996)
Journal of Functional Analysis 138(2): 311-350.
PUB | DOI | WoS
 
1996 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1638065
Generalized functionals in Gaussian spaces: The characterization theorem revisited
Kondratiev Y, Leukert P, Potthoff J, Streit L, Westerkamp W (1996)
JOURNAL OF FUNCTIONAL ANALYSIS 141(2): 301-318.
PUB | DOI | WoS
 
1995 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1640065
Regularity of Invariant Measures on Finite and Infinite Dimensional Spaces and Applications
Bogachev VI, Röckner M (1995)
Journal of Functional Analysis 133(1): 168-223.
PUB | DOI | WoS
 
1995 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1640061
UNIQUENESS OF THE STOCHASTIC DYNAMICS FOR CONTINUOUS-SPIN SYSTEMS ON A LATTICE
Albeverio S, Kondratiev Y, Röckner M (1995)
JOURNAL OF FUNCTIONAL ANALYSIS 133(1): 10-20.
PUB | DOI | WoS
 
1993 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1646700
INVARIANT STATES ON RANDOM AND QUANTUM-FIELDS - PHI-BOUNDS AND WHITE-NOISE ANALYSIS
POTTHOFF J, Streit L (1993)
JOURNAL OF FUNCTIONAL ANALYSIS 111(2): 295-311.
PUB | DOI | WoS
 
1992 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1648082
An invariance result for capacities on Wiener space
Albeverio S, FUKUSHIMA M, Hansen W, MA ZM, Röckner M (1992)
Journal of Functional Analysis 106(1): 35-49.
PUB | DOI | WoS
 
1991 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1775632 OA
Towers of Semi-simple algebras
Dlab V, Ringel CM (1991)
Journal of functional analysis 102: 35-46.
PUB | PDF
 

Filter und Suchbegriffe

issn=0022-1236

Suche

Publikationen filtern

Darstellung / Sortierung

Export / Einbettung